I hve been taking pegasus and copegus since Oct. 2 2007. My side effects are not daily or severe (except for the fatigue and this crazy fungus in my mouth,painful!). I have been severely anemic and have been getting 80m units of procrit for 3 or 4 months now. My platelets are non existant. I had been taking 5 ribavirin then it is now been discontinued completely. As I understand it the interferon can do nothing without the ribavirin? Is this true? My potassium is extremely low. I have been taking prescription potassium at 8 tablets a day. As of todays lab I am to reduce to one tablet per day, but still cannot resume the ribavirin. Over the last few weeks, after being on my feet for awhile (ie two hours), I get a severe prickling sensation and itch on my feet and lower legs. I scratch them till they bleed and scar and it seems to be getting worse. Anybody else have this before? The good news is that 2 weeks ago my viral count was zero. What does it all mean? My doc is so sick of me and the same goes for me, its to the point that I rarely even ask him any questions. I cannot get an answer from him when I can resume ribavirin.
Please advise any and all info that might help ease my mind. He has now requested a blood test for cortisol levels whats that. Lisa